# SDR FDEA201206122208

- Difficulty date: June 12, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 66,377 hours, 11,697 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2890503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER FIXED L/E AT NR 16 SLAT TRACK CUTOUT FOUND CRACKED.  REPAIRED IAW SRM 57-40-02. REPAIR 7, FIG 201, REV 49.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 115.
